Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 483492, 18 pages
Research Article

New Types of Nonlinear Waves and Bifurcation Phenomena in Schamel-Korteweg-de Vries Equation

1Department of Mathematics, South China University of Technology, Guangzhou, Guangdong 510640, China
2Department of Mathematics and Computer Science, Guizhou Normal University, Guiyang, Guizhou 550001, China

Received 26 April 2013; Accepted 3 July 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Yun Wu and Zhengrong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zhenshu Wen, “New Exact Explicit Nonlinear Wave Solutions for the Broer-Kaup Equation,” Journal of Applied Mathematics, vol. 2014, pp. 1–7, 2014. View at Publisher ยท View at Google Scholar